# SDR CHQA200900198

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 12,287 hours, 10,650 cycles
- Engine: Allsn AE3007A
- Engine time: 19,801 hours, 150,952 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0732
- Condition: Faulty
- Location: Horiz Stab
- Part time: 603 hours, 691 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6094, CMH TO BOS.  WHILE CLIMBING THROUGH 2,500FT THE CREW RECEIVED A MASTER WARNING PT MAIN FAIL.  AN AUTO TRIM FAIL MESSAGE ALSO APPEARED BUT EXTINGUISHED AFTER SEVERAL SECONDS.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO RETURN TO CMH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HORIZONTAL STABILIZER ACTUATOR TO BE AT FAULT AND REPLACED IT.  THERE WERE NO FURTHER DEFECTS NOTED.
